I'm getting the side effects!!! - Page 2 - BaldTruthTalk.com
+ Reply to Thread
Page 2 of 4 FirstFirst 1 2 3 4 LastLast
Results 11 to 20 of 36
  1. #11
    Senior Member
    Join Date
    Nov 2011
    Posts
    830

    Default

    Quote Originally Posted by hairysituation View Post
    Ok, you got me! I started on Proscar today, that's true. But the side effects was just to show how pathetic some guys are when it comes to the big scary sides.
    Soon u will hear, "guys my dick exploded upon contact with propecia".

    I got the sides but that was one month AFTER UPPING my dosage.

    I think i'm getting back on it. Poison my body for a few years and wait for a miracle.

  2. #12
    Junior Member
    Join Date
    Apr 2011
    Posts
    25

    Default

    "Its all in your head" haha what a total joke. Finasteride is a dangerous drug which has detrimental side effects, some of which cognitive, which I think may tend to get overlooked.

    http://www.andrologyjournal.org/cont...5-524-f02.jpeg

  3. #13
    Senior Member
    Join Date
    Feb 2012
    Location
    Newcastle upon Tyne, UK
    Posts
    1,257

    Default

    Quote Originally Posted by seattle30 View Post
    "Its all in your head" haha what a total joke. Finasteride is a dangerous drug which has detrimental side effects, some of which cognitive, which I think may tend to get overlooked.

    http://www.andrologyjournal.org/cont...5-524-f02.jpeg
    I totally agree. Scorpion should under no circumstances be taken seriously on this forum.

    He is mentally unstable and not in any position to give medical advice. i spoke to Dr Feller, foremost expert on hair loss and he's wary of Propecia, so who to believe? Not difficult.

    Hairysituation, how are you doing now?

  4. #14
    Senior Member
    Join Date
    Aug 2011
    Posts
    2,004

    Default

    Quote Originally Posted by chrisis View Post
    Hairysituation, how are you doing now?
    chrisis;

    Quote Originally Posted by hairysituation View Post
    Ok, you got me! I started on Proscar today, that's true. But the side effects was just to show how pathetic some guys are when it comes to the big scary sides.
    10char

  5. #15
    Senior Member
    Join Date
    Feb 2012
    Location
    Newcastle upon Tyne, UK
    Posts
    1,257

    Default

    Quote Originally Posted by clandestine View Post
    chrisis;



    10char
    Sigh

    Thanks for pointing this out. It apparently takes a certain "psychology" to attract people to this forum in the first place. Take from that what you will

  6. #16
    Senior Member
    Join Date
    Feb 2011
    Posts
    2,744

    Default

    Finasteride sides usually occur when you come off the drug hence the term "post finasteride syndrome" (PFS), you'll experience a period of around 12 - 21 days of normal DHT levels and then you'll experience the dreaded crash - unfortunately, if this occurs there's no telling how long it takes for your entire endocrine system to normalize - if it ever does.

  7. #17
    Senior Member
    Join Date
    Feb 2012
    Location
    Newcastle upon Tyne, UK
    Posts
    1,257

    Default

    What a dangerous drug!

  8. #18
    Member
    Join Date
    Dec 2008
    Posts
    92

    Default

    Quote Originally Posted by hairysituation View Post
    Hello! I started on genric Proscar 5% (cutted in to 4 pieces) today and I've already experienced impotence. My dick is impossible to get hard and I have tremendous testiculary pain! What should I do??
    Are you sure it's not just in your head? Spencer says it's all in your head... it must be in your head... you know psychosomatic stuff. It's just in your head... just don't think about it.. it will go away. It's in your head!!

  9. #19
    Junior Member
    Join Date
    Apr 2011
    Posts
    25

    Default

    Quote Originally Posted by skipstah70 View Post
    Are you sure it's not just in your head? Spencer says it's all in your head... it must be in your head... you know psychosomatic stuff. It's just in your head... just don't think about it.. it will go away. It's in your head!!
    Haha, ya I think ive heard him say something like that. I rarely listen to his show but have heard him talk about pfs and some of the things I was hearing him say I definitely did not agree with.

    I think I heard him say something like "show me the science." He's correct that we don't know the underlying mechanism of why pfs is occuring, I think its pretty clear the persistent sides are iatrogenic. In women hormonal contraception use can result in sexual health problems even after cessation. I don't know why its so far fetched to believe that a drug that inhibits 5a reducatase could cause sexual health problems(and cognitive) after discontinuation as well. From what I have read Dr. Irwin Goldstein, along with Dr Irwig and Traish all believe it is pretty clear that 5 alpha reductase inhibitors are causing this to happen.

    This "its all in your head" argument is like telling someone who is deaf that not being able to hear is a psychosomatic problem. Or telling someone with a severe case of hypothyroidism that in order to lose weight they just need to go to the gym more.

  10. #20
    Senior Member BaldinLikeBaldwin's Avatar
    Join Date
    Apr 2012
    Posts
    224

    Default

    Quote Originally Posted by UK_ View Post
    Finasteride sides usually occur when you come off the drug hence the term "post finasteride syndrome" (PFS), you'll experience a period of around 12 - 21 days of normal DHT levels and then you'll experience the dreaded crash - unfortunately, if this occurs there's no telling how long it takes for your entire endocrine system to normalize - if it ever does.
    see when you post things like this you have to show us the references

Similar Threads

  1. Minoxidil side effects ????
    By Follyculled in forum Hair Loss Treatments
    Replies: 4
    Last Post: 01-18-2018, 04:42 PM
  2. Side Effects
    By Jackb in forum Hair Loss Treatments
    Replies: 4
    Last Post: 03-23-2016, 04:54 AM
  3. Replies: 1
    Last Post: 10-24-2015, 01:03 AM
  4. Finasteride Side Effects?
    By Locke in forum Men's Hair Loss: Start Your Own Topic
    Replies: 3
    Last Post: 05-17-2010, 12:27 AM
  5. I am getting side effects...
    By KeepTheHair in forum Men's Hair Loss: Start Your Own Topic
    Replies: 5
    Last Post: 05-02-2010, 01:44 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Two consultations, two opposing opinions?
07-03-2022 10:55 AM
by JFR
Last Post By JFR
Today 02:40 AM
1600 FUE results, short hair, interview, Dr. Lindsey
02-16-2022 04:59 AM
Last Post By joana
Yesterday 07:31 PM
Celebrity Hairline Disasters - How To Avoid the Kyle Christie Effect
02-16-2018 02:47 PM
Last Post By cpahar90
Yesterday 04:06 AM
Question on number of grafts
Yesterday 02:30 AM
Last Post By Omorac1981
Yesterday 04:02 AM
11.06.20 Koray Erdogan 5000 Greft Results
04-18-2022 08:41 AM
by 110620
Last Post By totoking
07-05-2022 11:01 PM